# SDR DALA2020021901240

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON CENTER WING UPPER SKIN STA 992 BTW X=44 AT WING BOX AREA MRB 57-331-02 (CPAX) SUMMARY OF NRC 00891. CORROSION LEVEL 1. CORROSION ON CENTER WING UPPER SKIN STA 992 BTW X=44 AT WING BOX AREA WAS REMOVED PER MD-90 SRM 51-10-03 PAR 26 (A) VOL. II, ER/A 585247-14 REV. ORIGINAL SECTION I (PERMANENT REPAIR) AND ETI-90-20-008 REV. 1 ASSOCIATED ER/A 14-585247 ADDED FOR AC 9208 (1495270)
